RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 20, Issue 5  


Structure of $p$-adic Schottky groups
N. G. Chebotarev
625
Convergence of Cesàro means of negative order of functions of bounded generalized second variation
T. I. Akhobadze
631
Cauchy-type $LG^*$ integral
I. A. Vinogradova
645
Best approximation by splines on classes of periodic functions in the metric of $L$
N. P. Korneichuk
655
Tests for the convergence of continued fractions, based on the fundamental system of inequalities
S. S. Khloponin
665
Perturbations of the Schrödinger equation by potentials with small support
I. D. Chueshov
675
Conditions for the embedding of classes of sequences and their consequences
I. V. Shragin
681
Approximation of a linear system of second-order differential equations
Yu. Ya. Belov
693
Self-conjugacy of abstract differential operators of the hyperbolic type
L. I. Vainerman
703
Conditions for the self-adjointness of a quasi-elliptic operator
M. G. Gimadislamov
709
Regularity of boundary points for linear equations of parabolic type
I. T. Mamedov
717
Coercive estimates for a class of differential operators
B. P. Paneyakh
725
Extension of linear functionals in Banach spaces of measurable functions
M. Sh. Braverman, G. Ya. Lozanovskii
733
$R^{(\infty)}$ is diffeomorphic to $R^{(\infty)}\setminus\{0\}$
A. A. Lobuzov
741
A certain approach to the problem of regularization on the basis of the perturbation of linear operators
N. A. Sidorov, V. A. Trenogin
747
Inversion of the oscillatory property of focusing operators
Yu. V. Pokornyi, S. V. Smitskikh
753
Axiomatic theory of convexity
V. V. Tuz
761
Contractibility of the diagonal of the product of a hyperelliptic curve with itself
B. V. Martynov
771

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975
Approximation of a class of functions of several variables by certain polynomial operators
L. I. Bausov, I. M. Petrov
775
Theorems of Korovkin type
A. D. Gadzhiev
781
Exact constants in some converse theorems for approximations by trigonometric polynomials
A. F. Timan, V. N. Trofimov
787
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019